# SDR CA990817019

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE OIL QUANTITY DROPPED TO 3.5 DURING FLIGHT.  AIRCRAFT LANDED.  INVESTIGATION REVEALED A LOOSE B-NUT ON A LINE ON THE ENGINE.  THE NR 1 ENGINE FUEL PUMP HAD BEEN REPLACED PRIOR TO THE FLIGHT AND THE LINE MAY HAVE BEEN DISTURBED THEN AND NOT CORRECTLY TIGHTENED.
